# SDR HALA0800525

- Difficulty date: April 10, 2008
- Submitted: April 12, 2008
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 19,958 hours, 3,842 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM CENTER FUEL TANK AND FUEL QUANTITY INDICATORS BLANK INTERMITTENT.  DEFERRED PER MEL 28-41-1-2.
